MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION TIB BASE W/JOURNEY LOCK SZ 2 L; PROSTHESIS,KNEE,PTELLOFMOROTIBL,SMI-CNSTRND,CMNTD,PLYMR/MTAL/PLYMR

SMITH & NEPHEW, INC. LEGION TIB BASE W/JOURNEY LOCK SZ 2 L; PROSTHESIS,KNEE,PTELLOFMOROTIBL,SMI-CNSTRND,CMNTD,PLYMR/MTAL/PLYMR
Catalog Number 71933568
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/25/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to tibia loosening.It was replaced with another legion tibia base and 220mm long stem.
 
Additional Manufacturer Narrative
A review of complaint history did not reveal additional complaints for the listed device.Without the actual device involved our investigation cannot proceed.If the device or new information is received in the future, the complaints can be re-opened.The clinical medical investigation concluded that no relevant clinical medical information was provided to conduct a thorough medical assessment.Mimb review.Assess severity of complaint case to determine if additional actions or inputs are required for inclusion in the medical assessment.Determine if a medical assessment will be performed based on a review of the complaint details and further input from the medical director/designee.Reviewed during mimb.A medical investigation will be performed.Proceed based on information provided/available for the investigation; if no relevant clinical information is provided, recommend closure.Approved by j.Templeton, medical director.A review of relevant clinical/medical information in the reported issue, inclusive of technique and patient information, to include, but not limited to: ¿patient information ¿surgical procedure/post-operative care review ¿device labeling (including technique guides, ifus, etc.) no relevant clinical medical information was provided to conduct a thorough medical assessment.

Brand Name
LEGION TIB BASE W/JOURNEY LOCK SZ 2 L
Common Device Name
PROSTHESIS,KNEE,PTELLOFMOROTIBL,SMI-CNSTRND,CMNTD,PLYMR/MTAL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8348137
Report Number1020279-2019-00624
Device Sequence Number16634004
Product Code JWH
UDI-Device Identifier00885556061244
UDI-Public00885556061244
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K043440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71933568
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2019
Supplement Date Received by Manufacturer06/10/2019
Initial Report FDA Received Date02/18/2019
Supplement Report FDA Received Date06/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;